# SDR AALA201710179007

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug MD 83
- Aircraft serial: 53613
- Aircraft time: 51,424 hours, 25,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 49543411
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS A BROKEN SPRING.  REPLACED THE SPRING IAW AMM 20-10-01.  OPS CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
